×

On some combinatorial properties of generalized commutative Jacobsthal quaternions and generalized commutative Jacobsthal-Lucas quaternions. (English) Zbl 07655798

Summary: We study generalized commutative Jacobsthal quaternions and generalized commutative Jacobsthal-Lucas quaternions. We present some properties of these quaternions and the relations between the generalized commutative Jacobsthal quaternions and generalized commutative Jacobsthal-Lucas quaternions.

MSC:

11B37 Recurrences
11B39 Fibonacci and Lucas numbers and polynomials and generalizations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Çimen, C. B.; İpek, A., On Pell quaternions and Pell-Lucas quaternions, Adv. Appl. Clifford Algebr. 26 (2016), 39-51 \99999DOI99999 10.1007/s00006-015-0571-8 · Zbl 1344.11022 · doi:10.1007/s00006-015-0571-8
[2] Halici, S., On Fibonacci quaternions, Adv. Appl. Clifford Algebr. 22 (2012), 321-327 · Zbl 1329.11016 · doi:10.1007/s00006-011-0317-1
[3] Horadam, A. F., Complex Fibonacci numbers and Fibonacci quaternions, Am. Math. Mon. 70 (1963), 289-291 · Zbl 0122.29402 · doi:10.2307/2313129
[4] Horadam, A. F., Jacobsthal and Pell curves, Fibonacci Q. 26 (1988), 77-83 · Zbl 0644.10014
[5] Horadam, A. F., Jacobsthal representation numbers, Fibonacci Q. 34 (1996), 40-54 · Zbl 0869.11013
[6] Iyer, M. R., A note on Fibonacci quaternions, Fibonacci Q. 7 (1969), 225-229 · Zbl 0191.32701
[7] Szynal-Liana, A.; Włoch, I., A note on Jacobsthal quaternions, Adv. Appl. Clifford Algebr. 26 (2016), 441-447 · Zbl 1335.11095 · doi:10.1007/s00006-015-0622-1
[8] Szynal-Liana, A.; Włoch, I., The Pell quaternions and the Pell octonions, Adv. Appl. Clifford Algebr. 26 (2016), 435-440 · Zbl 1344.11027 · doi:10.1007/s00006-015-0570-9
[9] Szynal-Liana, A.; Włoch, I., Generalized commutative quaternions of the Fibonacci type, Bol. Soc. Mat. Mex., III. Ser. 28 (2022), Article ID 1, 9 pages · Zbl 1479.11040 · doi:10.1007/s40590-021-00386-4
[10] Tasci, D., On \(k\)-Jacobsthal and \(k\)-Jacobsthal-Lucas quaternions, J. Sci. Arts 3 (2017), 469-476
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.